MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the user reported that no acquisition was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed complaint description, cs reports, system history and system log files.The investigation of log files shows that during procedure the system entered backup review mode with limiting post processing functionality due to an issue with a drive.This means that due to the drive issue the system switched to the "backup review mode", as it is intended for such cases, which is a mitigating factor for this issue.In this mode, radiation is available, and the images can also be displayed on the monitor in the examination room, but these images cannot be transferred to the ivs as desired and not further processed or sent on.After hardware replacement by the customer service engineer there were no further issues reported and the system works as intended.In addition, the spare parts consumption was checked and a possible general fault that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11421195
Report Number3004977335-2021-69373
Device Sequence Number3243106
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1